# SDR IPXA09855420

- Difficulty date: January 16, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Misrepaired
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXISTING REPAIR DOES NOT CORRELATE TO KNOWN SRM - APPROVED REPAIRS.  FABRICATED NEW SKIN SECTION AND REPAIR DOUBLER PER DC8 BAC SRM 52-03-0 1=0 FIG 003.  INSTALLED REPAIR DOUBLER AND NEW SKIN SECTION PER DC8 BAC SRM 51-1-21 AND SRM 52-02-00 FIG 002 SHT 3.
